# SDR 2014F00127

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N51FN
- Make and model: Lear 35A
- Aircraft serial: 069
- Aircraft time: 14,748 hours, 9,667 cycles
- Engine: Garrtt TFE7312
- Engine time: 14,098 hours, 9,376 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 66003355
- Condition: Leaking
- Location: Hp Bleed
- Part time: 14,098 hours, 9,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE LIGHT ILLUMINATED DURING CLIMBOUT, PASSING THROUGH 5000 MSL.  THROTTLE WAS REDUCED AND INDICATION WENT AWAY.  ACFT RETURNED TO BASE,  UNEVENTFUL LANDING.  INSPECTION FOUND THAT THE HP BLEED DUCT AT 12:00 POSITION HAD AN OLDER STYLE PAPER GASKET INSTALLED AND WAS FOUND TO BE BURNED OUT CAUSING THE BLEED LEAK AND FIRE INDICATION.  AREA WAS DISASSEMBLED AND INSPECTED.  NEW METAL STYLE GASKET WAS INSTALLED.  ENGINE RUNS COMPLETED WITH NO BLEED LEAK NOTED AND NO FIRE INDICATION.  SUBSEQUENT FLIGHT WAS UNEVENTFUL.
